# SDR GLBA2013121300355

- Difficulty date: December 13, 2013
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 35,458 hours, 42,950 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND A CRACK IN THE LT INBD WING INBD RT FLANGE ANGLE AT FS 288.00 & WING SPAR, ONE INCH IN LENGTH.   REPAIRED IAW EO 13-1900-57-020.
